# SDR P5CA0601443

- Difficulty date: February 6, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,407 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE CANTED PRESSURE DECK WEB AT BS 1259 & LBL 32.  REPAIRED PER BOEING 8100-9 DATED 27JAN2006, PER EO-4753A624.
